Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 420, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 27, 2011, 3:01 AM CDT for 5 counties in Missouri; Monroe County, Randolph County, Illinois. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2011, 3:01 AM CDT (08:01 UTC)
- Expired
- Jun 27, 2011, 3:30 AM CDT
- In force
- 29 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Monroe County, IL, Randolph County, IL, Franklin County, MO, Jefferson County, MO, Saint Francois County, MO, Sainte Genevieve County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 56 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 1:32 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.0 hours before the alert went out and 275 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 611 J/kg
- Mixed-layer CIN
- -178 J/kg
- Mixed-layer LCL
- 767 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
938
WUUS53 KLSX 270801
SVRLSX
ILC133-157-MOC071-099-186-187-221-270830-
/O.NEW.KLSX.SV.W.0420.110627T0801Z-110627T0830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
301 AM CDT MON JUN 27 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MONROE COUNTY IN SOUTHWEST ILLINOIS...
NORTHWESTERN RANDOLPH COUNTY IN SOUTHWEST ILLINOIS...
SOUTHEASTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
NORTHWESTERN STE. GENEVIEVE COUNTY IN SOUTHEAST MISSOURI...
NORTHERN ST. FRANCOIS COUNTY IN SOUTHEAST MISSOURI...
NORTHERN WASHINGTON COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 330 AM CDT
* AT 255 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM CEDAR HILL TO 7 MILES SOUTH OF
PARKWAY...AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
ANTONIA...BARNHART...HILLSBORO...PEVELY...HERCULANEUM...DE SOTO...
FESTUS...CRYSTAL CITY...WATERLOO...RED BUD...RICHWOODS...
FOUNTAIN...VALMEYER...OLYMPIAN VILLAGE...NEW DESIGN...BLOOMSDALE...
OTTO...MORSE MILL...FLETCHER AND KIMMSWICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3817 9110 3820 9109 3847 9060 3826 8992
3823 8990 3793 9033
TIME...MOT...LOC 0802Z 285DEG 36KT 3839 9056 3822 9087
WIND...HAIL 60MPH 1.00IN
$$
TRUETT1 follow-up statement
959
WWUS53 KLSX 270825
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
325 AM CDT MON JUN 27 2011
ILC133-157-MOC071-099-186-187-221-270835-
/O.EXP.KLSX.SV.W.0420.000000T0000Z-110627T0830Z/
MONROE IL-RANDOLPH IL-FRANKLIN MO-JEFFERSON MO-STE. GENEVIEVE MO-
ST. FRANCOIS MO-WASHINGTON MO-
325 AM CDT MON JUN 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WASHINGTON...NORTHERN
ST. FRANCOIS...NORTHWESTERN STE. GENEVIEVE...JEFFERSON...SOUTHEASTERN
FRANKLIN...NORTHWESTERN RANDOLPH AND MONROE COUNTIES WILL EXPIRE AT
330 AM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 AM.
LAT...LON 3817 9110 3820 9109 3847 9060 3826 8992
3823 8990 3793 9033
TIME...MOT...LOC 0825Z 285DEG 36KT 3833 9028 3816 9059
$$
BROWNINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 12:58 AM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Jun 27, 12:58 AM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1258 AM CDT MON JUN 27 2011
.UPDATE...
/848 PM CDT SUN JUN 26 2011/
WILL BE EXPANDING THE FLASH FLOOD WATCH SHORTLY TO COVER MUCH OF
THE REST OF THE CWA. MCS NOW ENTERING THE NORTHERN PART OF THE CWA
IS NOW PROPAGATING SOUTHWARD. WHILE THE RAIN WON'T LAST LONG...THE
EXTREME RATES ON SATURATED GROUND WILL STILL BE CAPABLE OF PRODUCING
FLASH FLOODING. NOT SURE OF THE PATH OF THE SECOND...MORE IMPRESSIVE
MCS NOW ALONG THE NE/IA BORDER...BUT IF IT DOES IMPACT THE CWA
LATER IT WILL ONLY CAUSE ADDITIONAL RAINFALL.
/754 PM CDT SUN JUN 26 2011/
A TORNADO WATCH AND A SEVERE THUNDERSTORM WATCH HAVE BEEN ISSUED
FOR MOST OF THE CWA UNTIL 2 AM CDT. HAVE CLEARED THE SOUTHERN PART
OF THE CWA FROM THE ORIGINAL WATCH AS IT HAS BEEN AT LEAST
PARTIALLY STABILIZED BY EARLIER CONVECTION.
THE TORNADO WATCH COVERS THE CONTINUED DEVELOPMENT OF SUPERCELLS
ALONG THE SURFACE WARM FRONT. EXTREME INSTABILITY AND MORE THAN
ADEQUATE SHEAR ALONG THE FRONT WILL BE MORE THAN SUFFICIENT FOR
CONTINUED DEVELOPMENT OF ROTATING UPDRAFTS.
THE SEVERE THUNDESTORM WATCH COVERS THE MCS OVER SERN IA THAT WILL
TURN SEWD ALONG THE 850 THETA-E GRADIENT ON THE PERIPHERY OF THE
EXTREME INSTABILITY AND WEAKNESS IN THE CONVECTIVE INHIBITION.
WORRIED THAT THIS MAY PRODUCE WIDESPREAD DAMAGE AS IT MOVES INTO
THE CWA.
FLASH FLOOD WATCH REMAINS IN EFFECT IN THE NORTH. WILL MONITOR
MOVEMENT OF THE MCS IN THE NEXT HOUR AND MAY ADD COUNTIES TO IT
WHERE FLASH FLOOD GUIDANCE IS LOW. EVEN THOUGH THE MCS IS
PROGRESSIVE...IT WILL LIKE CAUSE EXTREME RAINFALL RATES.
BRITT
&&
.DISCUSSION...
/529 PM CDT SUN JUN 26 2011/
HAVE ISSUED A FLASH FLOOD WATCH IN THE NORTHERN PART OF THE CWA
TONIGHT AND RECENTLY EXPANDED SEVERE THUNDERSTORM WATCH 558 TO
COVER THE SOUTHERN METRO. THUNDERSTORMS CONTINUE TO FIRE WHERE OLD
OUTFLOW BOUNDARY FROM LAST NIGHT MCS IS CONVERGING WITH OUTFLOWS
FROM THE STORMS THAT HAVE DEVELOPED IN THIS AREA IN RECENT HOURS.
THIS IS OCCURRING IN EXTREMELY UNSTABLE AIR WITH MLCAPES 4000-5000
J/KG WITH EFFECTIVE SHEAR AROUND 40KTS.
DO EXPECT DEVELOPMENT THIS EVENING ALONG THE WARM FRONT AS IT
MOVES NORTH INTO NORTHERN MO. HAVE INCREASED POPS TO LIKELIES AS
LOW LEVEL MOISTURE CONVERGENCE WILL INCREASE AS THE LOW LEVEL JET
INCREASES. THUNDERSTORMS THAT DO DEVELOP WILL ALSO HAVE THE
POTENTIAL TO BE SEVERE. THE PWATS ARE ALSO AROUND 2.3 INCHES WHICH
WILL FAVOR VERY HEAVY RAINFALL RATES. THE COUNTIES OVER NORTHEAST
MO AND WEST CENTRAL IL WHERE I HAVE ISSUED THE FLASH FLOOD WATCH
HAVE VERY SATURATED SOILS CAUSING INSTANT RUNOFF. THERE IS ALREADY
A NEARLY STATIONARY AREA OF STORMS THAT HAVE DEVELOPED OVER
SOUTHERN IOWA IN ADDITION TO THE MCS CURRENTLY MOVING ACROSS IOWA.
PROPAGATION VECTORS ARE GOING TO FAVOR MORE OF A SOUTH OR SOUTHEAST
MOVEMENT THROUGH THE EVENING INTO THE OVERNIGHT WHICH SUGGESTS AN
INCREASE IN AREAL COVERAGE AND ENHANCED FLASH FLOOD WATCH
POTENTIAL OVER THE NORTHERN CWA TONIGHT.
THINKING HAS NOT CHANGED THAT MCS WILL EXIT OR DECREASE IN INTENSITY
ON MONDAY MORNING FOLLOWED BY A BRIEF LULL BEFORE STORMS REDEVELOP
AS A COLD FRONT MOVES THROUGH THE AREA. SEVERE THUNDERSTORMS
INCLUDING SUPERCELLS STILL LOOK LIKELY GIVEN STRONG INSTABILITY
AND DEEP LAYER SHEAR AROUND 40 KNOTS. CHANCES FOR THUNDERSTORMS
WILL DIMINISH QUICKLY ON MONDAY NIGHT AS THE COLD FRONT PUSHES
SOUTH OF THE AREA.
MOST OF THE MEDIUM RANGE MODELS AGREE THAT THE RIDGE WILL THEN
BUILD OVER THE CENTRAL CONUS WITH MAINLY DRY CONDITIONS THE REST
OF THE WEEK AND ABOVE NORMAL TEMPERATURES AND HEAT INDICES OF 100
OR GREATER LATER IN THE WEEK.
BRITT
&&
.AVIATION...
/1258 AM CDT MON JUN 27 2011/
MAIN THUNDERSTORM COMPLEX OVER NORTHERN MO WILL CONTINUE TO TRACK
QUICKLY TO THE SOUTHEAST EARLY THIS MORNING. SHOULD REACH KUIN BY
0630Z...KCOU BY 0645Z AND KSUS/KSTL BETWEEN 0730Z AND 08Z. ADDED
TEMPO GROUPS TO ALL TAFS FOR ABOUT A TWO HOUR PERIOD WITH MVFR/IFR
CONDITIONS AND GUSTS IN EXCESS OF 35 KTS. WILL SEE LINGERING STORMS
BEHIND COMPLEX SO ADDED VCNTY TS MENTION FOR A FEW MORE HOURS...THEN
JUST MVFR CIGS THROUGH MID MORNING BEFORE SCATTERING OUT. AFTER THAT
DEALING WITH TIMING OF COLD FRONTAL BOUNDARY. SHOULD MOVE THROUGH
KUIN/KCOU BY 20Z AND KSUS/KSTL BY 01Z. COULD SEE SOME SCATTERED
ACTIVITY AHEAD OF FRONT FOR KSUS/KSTL...SO ADDED CB MENTION.
OTHERWISE...MOST OF THE STORMS WILL BE ALONG AND BEHIND THE FRONT
TIL EARLY EVENING. AS FOR WINDS...EAST TO SOUTHEAST WINDS TO VEER TO
THE SOUTH BY MID MORNING...THEN VEER TO THE WEST TO NORTHWEST BEHIND
THE COLD FRONT.
SPECIFICS FOR KSTL...MAIN THUNDERSTORM COMPLEX OVER NORTHERN MO WILL
CONTINUE TO TRACK QUICKLY TO THE SOUTHEAST EARLY THIS MORNING.
SHOULD REACH KSTL BETWEEN 0730Z AND 08Z. ADDED TEMPO GROUP FROM 08Z
TO 10Z WITH MVFR CONDITIONS AND GUSTS IN EXCESS OF 35 KTS. WILL SEE
LINGERING STORMS BEHIND COMPLEX SO ADDED VCNTY TS MENTION THROUGH
14Z...THEN JUST MVFR CIGS THROUGH MID MORNING BEFORE SCATTERING OUT.
AFTER THAT DEALING WITH TIMING OF COLD FRONTAL BOUNDARY. SHOULD MOVE
THROUGH KSTL BY 01Z. COULD SEE SOME SCATTERED ACTIVITY AHEAD OF
FRONT...SO ADDED CB MENTION AT 21Z. OTHERWISE...MOST OF THE STORMS
WILL BE ALONG AND BEHIND THE FRONT TIL 03Z. AS FOR WINDS...SOUTHEAST
WINDS TO VEER TO THE SOUTHWEST BY 21Z...THEN VEER TO THE WEST TO
NORTHWEST BEHIND THE COLD FRONT.
BYRD
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR AUDRAIN MO-FRANKLIN
MO-JEFFERSON MO-KNOX MO-LEWIS MO-LINCOLN MO-MARION MO-
MONROE MO-MONTGOMERY MO-PIKE MO-RALLS MO-SHELBY MO-ST.
CHARLES MO-ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-
STE. GENEVIEVE MO-WARREN MO-WASHINGTON MO.
IL...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR ADAMS IL-BOND IL-
BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Jun 26, 9:34 PM CDT, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 934 PM CDT SUN JUN 26 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-271200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 934 PM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY OVER MUCH OF THE AREA TONIGHT. THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND VERY HEAVY RAINFALL THAT COULD CAUSE FLASH FLOODING. ISOLATED TORNADOES ARE ALSO POSSIBLE... PARTICULARLY TO THE WEST OF THE MISSISSIPPI RIVER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE EXPECTED OVER THE REGION MONDAY INTO MONDAY NIGHT. A FEW SEVERE THUNDERSTORMS CAN BE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THROUGH TONIGHT. BRITT
In the hours before
Local storm report, Jun 27, 2:47 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
247 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 AM TSTM WND DMG MONROE CITY 39.65N 91.73W
06/27/2011 MONROE MO TRAINED SPOTTER
ROOF PARTIALLY BLOWN OFF OF A BUILDING NEAR POTTERFIELD
TRUCKING ON U.S. HIGHWAY 24 36 EAST.
&&
BYRDLocal storm report, Jun 27, 2:48 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
248 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 AM TSTM WND GST 4 SW FENTON 38.50N 90.50W
06/27/2011 M63 MPH JEFFERSON MO TRAINED SPOTTER
&&
BROWNINGLocal storm report, Jun 27, 2:49 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
249 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 AM TSTM WND GST GRAY SUMMIT 38.49N 90.82W
06/27/2011 M65 MPH FRANKLIN MO TRAINED SPOTTER
0242 AM HAIL GRAY SUMMIT 38.49N 90.82W
06/27/2011 M1.00 INCH FRANKLIN MO TRAINED SPOTTER
&&
BROWNINGLocal storm report, Jun 27, 2:51 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
251 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM TSTM WND GST HARVESTER 38.75N 90.58W
06/27/2011 M52 MPH ST. CHARLES MO NWS EMPLOYEE
PEA SIZE HAIL
&&
CORRECTED EVENT TIME
MILLERLocal storm report, Jun 27, 2:52 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
252 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM TSTM WND DMG ALTON 38.90N 90.15W
06/27/2011 MADISON IL TRAINED SPOTTER
OBSERVER IS SEEING POWER FLASHES
&&
MILLERLocal storm report, Jun 27, 2:54 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
254 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 AM TSTM WND GST WELDON SPRING 38.72N 90.65W
06/27/2011 M47 MPH ST. CHARLES MO NWS EMPLOYEE
&&
MILLERThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:18 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Warren | 14 min |
| Jun 26, 7:26 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Gasconade, Montgomery, Osage | 38 min |
| Jun 26, 8:28 PM CDT | River Flood Warning | LSX | Boone, Callaway, Cole, Moniteau | 65 days |
| Jun 26, 8:30 PM CDT | Flash Flood Warning | LSX | Knox, Lewis | 12 hr |
| Jun 26, 8:34 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis | 41 min |
| Jun 26, 9:09 PM CDT | River Flood Warning | LSX | Lewis | 4 days |
| Jun 26, 9:09 PM CDT | River Flood Warning | LSX | Marion | 5 days |
| Jun 26, 9:16 PM CDT | Severe Thunderstorm Warning | LSX | Lewis | 59 min |
| Jun 27, 12:11 AM CDT | Severe Thunderstorm Warning | LSX | Knox | 19 min |
| Jun 27, 12:26 AM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Marion, Monroe, Ralls, Shelby | 49 min |
| Jun 27, 12:52 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Monroe, Montgomery, Pike and 1 more | 53 min |
| Jun 27, 12:55 AM CDT | Tornado Warning | LSX | Marion, Monroe, Ralls, Shelby | 20 min |
| Jun 27, 1:08 AM CDT | Tornado Warning | LSX | Marion, Monroe, Pike, Ralls | 37 min |
| Jun 27, 1:13 AM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion | 62 min |
| Jun 27, 1:27 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Lincoln, Montgomery, Pike, Saint Charles and 1 more | 63 min |
| Jun 27, 1:43 AM CDT | Tornado Warning | LSX | Pike | 32 min |
| Jun 27, 2:04 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Saint Louis | 41 min |
| Jun 27, 2:17 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Crawford, Franklin, Gasconade, Jefferson, Montgomery and 5 more | 43 min |
| Jun 27, 2:42 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 48 min |
| Jun 27, 3:14 AM CDT | River Flood Warning | LSX | Marion | 4 days |
| Jun 27, 4:18 AM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau, Osage | 23 min |
| Jun 27, 8:22 AM CDT | Areal Flood Warning | LSX | Knox, Lewis | 12 hr |
| Jun 27, 8:25 AM CDT | River Flood Warning | LSX | Marion | 4 days |
| Jun 27, 3:11 PM CDT | River Flood Warning | LSX | Franklin, Warren | 22 days |
| Jun 27, 3:11 PM CDT | River Flood Warning | LSX | Saint Charles, Saint Louis | 44 days |
| Jun 27, 5:19 PM CDT | River Flood Warning | LSX | Lincoln | 18 hr |
| Jun 26, 9:45 PM CDT | River Flood Warning | LSX | Clinton | 9 days |
| Jun 26, 10:09 PM CDT | Severe Thunderstorm Warning | LSX | Brown | 36 min |
| Jun 26, 10:11 PM CDT | Flash Flood Warning | LSX | Adams, Brown | 11 hr |
| Jun 27, 2:09 AM CDT | Severe Thunderstorm Warning | LSX | Greene, Macoupin | 36 min |
| Jun 27, 8:57 AM CDT | Areal Flood Warning | LSX | Adams, Brown | 12 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.